# SDR ASOA2014081311042

- Difficulty date: July 15, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,868 hours, 17,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FRAME CORRODED BETWEEN STRINGERS 23RT-23LT.    REMOVED CORROISON FROM FRAME IAW SRM 57-21-06-001-001-A01. MAJOR REPAIR.
